# SDR QR9R2024051500001

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722049470
- Aircraft time: 4,523 hours
- System (JASC): 7600 · Engine Controls
- Part: Spring
- Part number: B761K2110101
- Condition: Excess Play
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED UNSERVICEABLE FROM AIRBUS. EXCESSIVE PLAY WAS DETECTED IN CENTER BOLT OF OVERRIDE-SPRING ASSY-N2 AND CONFIRMED BY AHI REP.
